# SDR ASAA0310530

- Difficulty date: September 28, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND EMERGENCY EXIT IDENTIFIER ON THE SMOKE BARRIER INOPERATIVE.  REPLACED BATTERY, THEN EXIT IDENTIFIER TESTED NORMAL.  (M)
